# SDR REXA2021062900468

- Difficulty date: June 9, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N331PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15331
- Aircraft time: 15,542 hours, 11,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Location: Bs 310-319 S20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL @STGR 20R BETWEEN FS 310.00 AND 319.70 IS CORRODED.   REPLACED F.S. 310 STR 20R INTERCOSTAL IAW CRJ900 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01. P/N: SH670-32047-1.
